Affordable Access

Access to the full text

Non-normal edge-transitive directed Cayley graphs of abelian groups

Authors
  • Alaeiyan, Mehdi1
  • Mirzajani, Javad1
  • 1 Iran University of Science and Technology, Department of Mathematics, Narmak, Tehran, 16844, Iran , Narmak (Iran)
Type
Published Article
Journal
Mathematical Sciences
Publisher
Springer Berlin Heidelberg
Publication Date
Feb 11, 2013
Volume
7
Issue
1
Identifiers
DOI: 10.1186/2251-7456-7-7
Source
Springer Nature
Keywords
License
Green

Abstract

For a group G, and a subset S of G such that 1G ∉ S, let X = Cay(G,S) be the corresponding Cayley graph. Then X is said to be normal edge transitive if NAut(X)(G) is transitive on edges. In this paper, we determine all connected directed Cayley graphs of finite abelian groups with valency at most 3 which are normal edge transitive but not normal.AMS05C10; 05C25

Report this publication

Statistics

Seen <100 times